English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93244/123616 (75%)
Visitors : 27795864      Online Users : 369
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/18862
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18862

    Title: A Note on Simple Eigenvalues of Matrix Polynomials in Queueing Models with Erlang Distributions
    Authors: 劉心怡
    Contributors: 應用數學系
    Keywords: 65C40;60J27;Matrix polynomials;Erlang distribution;quasibirth-and-death process
    Date: 2006-05
    Issue Date: 2008-12-24 13:40:25 (UTC+8)
    Abstract: In this note, we study an Ek/Em/1 queueing model where interarrival and service times are Erlang distributions with parameters k and m respectively. We prove that the roots of the characteristic polynomial associated with Erlang distributions are simple if the arrival and service rates are real. Based on this result, a general solution space of vectors for stationary probabilities is easily constructed.
    Relation: Journal of Applied Mathematics and Computing, 21(1/2), 57-67
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1007/BF02896388
    DOI: 10.1007/BF02896388
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File SizeFormat
    HLuh0822F.pdf163KbAdobe PDF1729View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback